# SDR UALA2012021000804

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 41,580 hours, 5,075 cycles
- Engine: Pwa PW40903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR SCREWS MISSING IN SUCCESSION UNDER RT M WING INBOARD OF OUTBOARD FLAP RPL SCREWS AND MANY SURROUNDING SAME AREA WRONG LENGTH.
